# SDR 2023FA0000060

- Difficulty date: February 1, 2023
- Submitted: February 1, 2023
- Operation: General aviation
- Aircraft: N417FP
- Make and model: Diamon DA 40
- Aircraft serial: 40FC017
- Aircraft time: 9,306 hours
- System (JASC): 5100 · Standard Practices/Structures
- Part: Bolt
- Part number: LN9037M10X85
- Part serial: NA
- Condition: Broken
- Location: Zone 700
- Part time: 2,692 hours
- Component: Main Landing Ge
- Stage of operation: LD
- How discovered: V
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

RIGHT OUTBOARD FORWARD MAIN LANDING GEAR MOUNT BOLT BROKE. BOLT NOT BEING SEEN BROKEN DURING PREFLIGHT INSPECTIONS AND LOOKS TO HAVE BEEN BROKEN FOR A LOT OF HOURS BEFORE BEING FOUND DURING THE 100 HOUR INSPECTION. NEXT BIGGER SIZE BOLT SHOULD FIX THE PROBLEM
